# SDR EMB06004

- Difficulty date: May 7, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000033
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 90000582WT
- Part serial: JUN040399
- Condition: Failed
- Location: Mlg
- Part time: 2,954 hours, 1,955 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT CREW SENT AN ACARS MESSAGE SHORTLY AFTER T/O, REPORTING NOSE WHEEL VIBRATION ON T/O.  CREW ALSO REQUESTED MX TO MEET A/C IN PHL ON ARRIVAL FOR WRITE UP IN LOG BOOK FOR VIBRATION.  VIBRATION REOCCURRED PRIOR TO TOUCHDOWN IN PHL.  CREW LANDED SAFELY AND CALLED DISPATCH AFTER TAXIING OFF OF RUNWAY TO TAXIWAY.  MX INSPECTED A/C ON TAXIWAY AND REPORTED A BLOWN MAIN GEAR TIRE AND SUBSEQUENT FLAP DAMAGE.  CREW STATES, "NR 2 MAIN TIRE BLOWN OUT" AND "(80,000 POUNDS, V1=135, VR=144) AT 125 KTS STARTED GETTING NOSE WHEEL SHAKE AT 135 KTS MODERATE NOSE WHEEL SHAKE AT 144 KTS EXTREME NOSE WHEEL SHAKE (FORWARD CG)".  MX STATES,  "R/R NR 2 MAIN TIRE AND WHEEL ASSY, SPIN TEST GOOD."  NR 1 MAIN TIRE OVER STRESSED, REPLACED
